# SDR UPS08M52106

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UPPER STRINGER END S11 SUSPECT CRACK AS MARKED, THRU ACCESS 536AB.  HFEC INSP C/OUT PER DACNDTSPM R.13 PART06-10.01.001 & CRACK APPROX 11" FOUND CRACK AT STR 11 LT WING TRIMMED OFF PER SRM 57-20-00 FIG 10V.1&EN1056-08 NEW STR 11 & 03EA REP PARTS FAB USING 1D0164 MATL PER SRM 57-20-00 FIG 1 0V.1R.40&EN1056-08.  FPI C/OUT PER NDTSPM R.13 PART8 FOUND NO CRACK.  HOLES ON NEW STR 11&03EA REP PARTS PICKED UP PER SRM 57-20-00&EN1056-08.
